| Model Number |
20 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device when powered on will not get out of boot up and is flashing lights.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient use reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
The information in initial mdr 0003015876-2020-01873 was determined to be a duplicate of mdr 0003015876-2020-01798.A supplemental report will not be forthcoming.